# SDR HYIA20150211001

- Difficulty date: February 7, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N663AA
- Make and model: Cessna 402C
- Aircraft serial: 402C0123
- Aircraft time: 16,493 hours, 1,207 cycles
- System (JASC): 3242 · Brake
- Part: Caliper
- Part number: 30100
- Condition: Defective
- Location: Mlg Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LEFT BRAKE WENT TO FLOOR, NO BRAKE, WHICH LEAD TO THE ACFT DEPARTING THE TAXI WAY.  INSPECTED THE LT BRAKE SYS, MASTER CYLINDER & HYD LINES CHECKED OK.  HYD FLUID AT BRAKE CALIPER.  R & R CALIPER & BLEED BRAKE SYS.  OPERATIONAL CHECK GOOD IAW MM CH 32-40-00.  INSPECTED NLG, LT & RT MLG FOR CONDITION & SECURITY, NO DEFECTS NOTED.
